# SDR P5CA2010081101663

- Difficulty date: August 11, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 42,759 hours, 6,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1920 MAIN DECK LEFT SIDEWALL SUPPORT STRUCTURE UPPER CORNER WAS FOUND DAMAGED.  TIME LIMITED REPAIR WAS ACCOMPLISHED PER ENGINEERING ORDER 4425A173, WITH FAA 8110-3 DATED 30 JULY 2010.  DVI REQUIRED EVERY FLIGHT CYCLE WITH PERMANENT REPAIR DUE PRIOR TO 1000 FLIGHT HOURS AFTER PART ONE IS DONE.
